English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Global existence and nonrelativistic limit for the Vlasov-Maxwell-Chern-Simons system

Lee, H., & Huh, H. (2012). Global existence and nonrelativistic limit for the Vlasov-Maxwell-Chern-Simons system. Journal of Mathematical Physics, 53: 103306. doi:10.1063/1.4759129.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-B06B-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-48AF-7
Genre: Journal Article

Files

show Files
hide Files
:
JMP.pdf (Any fulltext), 653KB
Name:
JMP.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Lee, Ho1, Author              
Huh, Hyungjin, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 2012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1063/1.4759129
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 53 Sequence Number: 103306 Start / End Page: - Identifier: ISSN: 0022-2488
CoNE: /journals/resource/954922836227